RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 35, Number 2  


Science People
Aleksandr Andreevich Samarskiǐ (on the occasion of his eightieth birthday)
V. N. Abrashin, A. A. Arsen'ev, I. V. Gaishun, A. V. Gulin, S. V. Emel'yanov, V. A. Il'in, D. P. Kostomarov, S. P. Kurdyumov, Yu. S. Osipov, Yu. P. Popov, V. A. Sadovnichii
147

Review articles
Stability of operator-difference schemes
A. A. Samarskii, P. N. Vabishchevich, A. V. Gulin
152

Partial Differential Equations
An estimate for the spectral function of a selfadjoint extension in $\mathbb R^N$ of the Schrödinger operator with a potential satisfying the strengthened Stummel condition
V. A. Il'in
188
The basis property of a system of eigenfunctions of a differential operator in a weighted space
E. I. Moiseev
200

Numerical methods
A method for solving a nonlinear selfadjoint spectral problem for a second-order ordinary differential equation with coupled boundary conditions
A. A. Abramov, L. F. Yukhno
206
On the stability of difference schemes of a multicomponent alternating direction method for parabolic equations and systems
V. N. Abrashin
212
The domain decomposition method for solving grid parabolic problems
N. G. Zhadaeva, E. A. Samarskaya
225
The finite element method for fourth-order quasilinear degenerate elliptic equations
M. M. Karchevskii, A. D. Lyashko, M. R. Timerbaev
232
A dynamic problem in the theory of elasticity in the “velocities-stresses” formulation
A. N. Konovalov
238
Asymptotic stability of difference schemes for a system of parabolic equations with nontraditional boundary conditions
O. S. Mazhorova, Yu. P. Popov, A. S. Saharchuk
249
Strong stability of operator-differential and operator-difference schemes
P. P. Matus, I. N. Panayotova
256
Energy-consistent conservative schemes for a quasilinear transport equation
V. V. Nikishin, N. N. Tyurina, A. P. Favorski
266
Accuracy of a discrete analogue of the spectral problem for an operator of the linear theory of elasticity
V. G. Prikazchikov
273
Estimates for the coefficients of asymptotic series for solutions of the Sturm–Liouville equation with an analytic potential. I
V. A. Sadovnichy, A. Yu. Popov
280

Letter to the editor
Letter to the editors: “On nonautonomous differential inclusions with a multivalued right-hand side” [Differ. Uravn. 32 (1996), no. 5, 579–584, 716; MR1435340]
J. Valero
285
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019